loss of large tissue while on 4th week of pill
Last month I was put on the pill to help regulate my constantly irregular period. This week was the sugar pill week, and early this morning, I woke up with severe cramping. I've had bad cramping before, but nothing like this. I eventually fell back asleep and at 11:30am when I went into the restroom some kind of tissue came out of me. I had had a little bleeding earlier in the morning. After the tissue came out, I instantly felt better, and I started having a regular flow of blood. I called my doctor and she told me to start the new pack of pills and for 3 months, take only the first 3 weeks, and then move onto a new pack. She wasn't overly concerned about it, but I still am a little worried as to any permanent effects, especially since right before I got the pill, I had heavy bleeding for 2 weeks. I also have been irregular since starting my period at age 12. I am 20 right now.
I was asked if it was a clot, but it looked nothing like those dark red splotches of blood. This was kind of the consistently of the inside of your cheek, only thinner. I was convinced it was the entire uterine lining. I'd like to get some input to put my mind at ease.